Artículo

Discrete approximation of spaces of homogeneous type

Aimar, Hugo Alejandro Icon; Carena, Marilina Icon; Iaffei, Bibiana Raquel Icon

Otros responsables

Fecha

01/2009

Editorial

Springer

Revista

The Journal Of Geometric Analysis

Título del libro

Nombre del evento

Fecha del evento

Institución organizadora

ISSN

1050-6926

eISSN

ISBN

Idioma

Inglés

Tipo del evento

Clasificación temática

Resumen

In this note we combine the dyadic families introduced by M. Christ in (Colloq. Math. 60/61(2):601-628, 1990) and the discrete partitions introduced by J.M. Wu in (Proc. Am. Math. Soc. 126(5):1453-1459, 1998) to get approximation of a compact space of homogeneous type by a uniform sequence of finite spaces of homogeneous type. The convergence holds in the sense of a metric built on the Hausdorff distance between compact sets and on the Kantorovich-Rubinshtein metric between measures.

Colecciones

Aprobación

Revisión

Complementado por

Referenciado por

Licencia Creative Commons

Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa